Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

I had heart palpations and jitteryness, nervousness and anxiety. Can it be for caffeine?

Last Monday about 2 weeks ago, i stayed up all night drinking pepsi. After that, I was jittery, nervousness, heart palpations. After that, the heart palpations went away and my heart was beating normal. But my mind was cloudy and it was fatique all day long. The symptoms lasted but got a little bit better each day. Yesterday, i drink 2 glasses of pepsi. And then i waited a hour and went to bed. I couldnt sleep that much last night. I was up and down. So when i get up this morning around 7 i notice i had heart palpations and jitteryness, nervousness and anxiety . The anxiety and that was prob from me thinking about it and being worried lol. But when im focused on something i barely notice them. I was wondering could it be from the caffeine? causing this? I ve also had like cramps and gas.
Asked On : Sat, 12 Dec 2009
Answers:  1 Views:  368
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
It could be, but I would not play around with my health. Go see a doc to be sure. (And QUIT drinking so much Pepsi.) :)
Answered: Sat, 12 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor